Volume 11, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Flexing closed hyperbolic manifolds

D Cooper, D D Long and M B Thistlethwaite

Geometry & Topology 11 (2007) 2413–2440
Bibliography
1 M Artin, On the solutions of analytic equations, Invent. Math. 5 (1968) 277 MR0232018
2 I Belegradek, Pinching, Pontrjagin classes and negatively curved vector bundles, Invent. Math. 144 (2001) 353 MR1827735
3 M Bestvina, Degenerations of the hyperbolic space, Duke Math. J. 56 (1988) 143 MR932860
4 K S Brown, Buildings, Springer (1989) MR969123
5 J W Cannon, The combinatorial structure of cocompact discrete hyperbolic groups, Geom. Dedicata 16 (1984) 123 MR758901
6 S Choi, Geometric structures on orbifolds and holonomy representations, Geom. Dedicata 104 (2004) 161 MR2043960
7 S Choi, W M Goldman, The deformation spaces of convex $\mathbb{RP}^2$–structures on 2–orbifolds, Amer. J. Math. 127 (2005) 1019 MR2170138
8 D Cooper, D Long, M Thistlethwaite, Computing varieties of representations of hyperbolic 3–manifolds into $SL(4,\mathbb{R})$, Experiment. Math. 15 (2006) 291 MR2264468
9 E Falbel, A spherical CR structure on the complement of the figure eight knot with discrete holonomy, preprint, (2005)
10 W M Goldman, J R Parker, Complex hyperbolic ideal triangle groups, J. Reine Angew. Math. 425 (1992) 71 MR1151314
11 O Guichard, Groupes plongés quasi isométriquement dans un groupe de Lie, Math. Ann. 330 (2004) 331 MR2089430
12 C D Hodgson, J R Weeks, Symmetries, isometries and length spectra of closed hyperbolic three-manifolds, Experiment. Math. 3 (1994) 261 MR1341719
13 D Johnson, J J Millson, Deformation spaces associated to compact hyperbolic manifolds, from: "Discrete groups in geometry and analysis (New Haven, Conn., 1984)", Progr. Math. 67, Birkhäuser (1987) 48 MR900823
14 M Kapovich, J J Millson, On the deformation theory of representations of fundamental groups of compact hyperbolic 3–manifolds, Topology 35 (1996) 1085 MR1404926
15 D D Long, A W Reid, On subgroup separability in hyperbolic Coxeter groups, Geom. Dedicata 87 (2001) 245 MR1866851
16 C Maclachlan, A W Reid, The arithmetic of hyperbolic 3–manifolds, Graduate Texts in Mathematics 219, Springer (2003) MR1937957
17 A L Onishchik, È B Vinberg, Lie groups and algebraic groups, Springer Series in Soviet Mathematics, Springer (1990) MR1064110
18 J R Parker, I D Platis, Open sets of maximal dimension in complex hyperbolic quasi-Fuchsian space, J. Differential Geom. 73 (2006) 319 MR2226956
19 F Paulin, Topologie de Gromov équivariante, structures hyperboliques et arbres réels, Invent. Math. 94 (1988) 53 MR958589
20 R E Schwartz, Ideal triangle groups, dented tori, and numerical analysis, Ann. of Math. $(2)$ 153 (2001) 533 MR1836282
21 R E Schwartz, Complex hyperbolic triangle groups, from: "Proceedings of the International Congress of Mathematicians, Vol. II (Beijing, 2002)", Higher Ed. Press (2002) 339 MR1957045
22 R E Schwartz, Real hyperbolic on the outside, complex hyperbolic on the inside, Invent. Math. 151 (2003) 221 MR1953259